# SDR ABXA010147

- Difficulty date: March 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LONGERON 33L BETWEEN FUSELAGE STA 320 - 340 IN LOWER CARGO PIT.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW DC-8 SRM 53-2-0.
